American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Huhe Han and Takashi Nishimura. Strictly convex Wulff shapes and $C^1$ convex integrands. Proc. Amer. Math. Soc. 145 (2017) 3997-4008.
Abstract, references, and article information   
View Article: PDF

[2] Wenxue Xu, Jiazu Zhou and Baocheng Zhu. On Bonnesen-type inequalities for a surface of constant curvature. Proc. Amer. Math. Soc. 143 (2015) 4925-4935. MR 3391050.
Abstract, references, and article information   
View Article: PDF

[3] Edward Crane. Relative Riemann mapping criteria and hyperbolic convexity. Proc. Amer. Math. Soc. 140 (2012) 2375-2382.
Abstract, references, and article information   
View Article: PDF

[4] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Feng Luo. A combinatorial curvature flow for compact 3-manifolds with boundary. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 12-20. MR 2122445.
Abstract, references, and article information   
View Article: PDF

[6] David A. Singer. Diffeomorphisms of the circle and hyperbolic curvature. Conform. Geom. Dyn. 5 (2001) 1-5. MR 1836403.
Abstract, references, and article information   
View Article: PDF

[7] Martin Bridgeman. Average curvature of convex curves in $H^2$. Proc. Amer. Math. Soc. 126 (1998) 221-224. MR 1415576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. V. Dekster. Simplexes in Riemannian manifolds . Proc. Amer. Math. Soc. 118 (1993) 1227-1236. MR 1136234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Feng Luo and Gang Tian. Liouville equation and spherical convex polytopes . Proc. Amer. Math. Soc. 116 (1992) 1119-1129. MR 1137227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Papadimitrakis. On convexity of level curves of harmonic functions in the hyperbolic plane . Proc. Amer. Math. Soc. 114 (1992) 695-698. MR 1086339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Craig D. Hodgson, Igor Rivin and Warren D. Smith. A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere . Bull. Amer. Math. Soc. 27 (1992) 246-251. MR 1149872.
Abstract, references, and article information   
View Article: PDF

[12] Ruth Kellerhals. The dilogarithm and volumes of hyperbolic polytopes. Math. Surveys Monogr. 37 (1991) 301-336.
Book volume table of contents   
View Article: PDF

[13] Marwan Awartani and David W. Henderson. Spaces of geodesic triangulations of the sphere . Trans. Amer. Math. Soc. 304 (1987) 721-732. MR 911092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia